Partition theorems for subsets of vector spaces

M. Cates, P. Erdös, N. Hindman, B. Rothschild

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)279-291
Number of pages13
JournalJournal of Combinatorial Theory, Series A
Volume20
Issue number3
DOIs
Publication statusPublished - May 1976

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this